# SDR SWAA115586

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 44,349 hours, 25,593 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W30122
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB WITH GEAR HANDLE OFF 3 RED GEAR LIGHTS ILLUMINATED WITH GEAR HANDLE UP 3 RED LIGHTS CYCLED RANDOMLY.  FOUND WIRES LOOSE IN GROUND BLOCK 6D201B.  SECURED WIRES PER MM.
